Alert archive / Virginia / Wind Advisories in 2013
Wind Advisory 6, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Feb 10, 2013, 3:47 AM EST for Ashe County, Watauga County, North Carolina; 4 counties in Virginia; Mercer County, West Virginia. It took effect at Feb 10, 2013, 4:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2013, 3:47 AM EST (08:47 UTC)
- In effect from
- Feb 10, 2013, 4:00 PM EST
- Expired
- Feb 11, 2013, 3:43 AM EST
- In force
- 12 hr
- Issued by
- NWS Blacksburg, VA
Counties Ashe County, NC, Watauga County, NC, Bland County, VA, Grayson County, VA, Smyth County, VA, Tazewell County, VA, Mercer County, WV
The radar
The Roanoke radar (KFCX), 102 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3189 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
128 WWUS71 KRNK 100847 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 347 AM EST SUN FEB 10 2013 ...STRONG SOUTHERLY WINDS LATER THIS AFTERNOON AND OVERNIGHT... .A COLD FRONT WILL APPROACH FROM THE WEST LATER TODAY AND PASS ACROSS THE REGION OVERNIGHT INTO EARLY MONDAY. SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO INCREASE AHEAD OF THE FRONT BY LATER TODAY AND THEN CONTINUE DURING MUCH OF THE OVERNIGHT. VAZ007-009-010-WVZ042-101700- /O.NEW.KRNK.WI.Y.0006.130210T2100Z-130211T1100Z/ TAZEWELL-SMYTH-BLAND-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...BLUEFIELD... FLAT TOP 347 AM EST SUN FEB 10 2013 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST MONDAY. * LOCATIONS...RIDGETOPS AND HIGHER MOUNTAIN VALLEYS WHERE WINDS MAY TEND TO CHANNEL OR ACCELERATE. * HAZARDS...STRONG WIND GUSTS. * WINDS...SOUTHERLY 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATER THIS AFTERNOON AND TONIGHT. * IMPACTS...POSSIBLE DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
507 WWUS71 KRNK 101626 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1126 AM EST SUN FEB 10 2013 ...STRONG SOUTHERLY WINDS LATER THIS AFTERNOON AND OVERNIGHT... .A COLD FRONT WILL APPROACH FROM THE WEST LATER TODAY AND PASS ACROSS THE REGION OVERNIGHT INTO EARLY MONDAY. SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO INCREASE AHEAD OF THE FRONT BY LATER TODAY AND THEN CONTINUE DURING MUCH OF THE OVERNIGHT. NCZ001-018-VAZ015-110030- /O.EXA.KRNK.WI.Y.0006.130210T2100Z-130211T1100Z/ ASHE-WATAUGA-GRAYSON- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...INDEPENDENCE... WHITETOP...TROUTDALE...VOLNEY 1126 AM EST SUN FEB 10 2013 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST MONDAY. * LOCATIONS...RIDGETOPS AND HIGHER MOUNTAIN VALLEYS WHERE WINDS MAY TEND TO CHANNEL OR ACCELERATE. * HAZARDS...STRONG WIND GUSTS. * WINDS...SOUTHERLY 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATER THIS AFTERNOON AND TONIGHT. * IMPACTS...POSSIBLE DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VAZ007-009-010-WVZ042-110030- /O.CON.KRNK.WI.Y.0006.130210T2100Z-130211T1100Z/ TAZEWELL-SMYTH-BLAND-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...BLUEFIELD... FLAT TOP 1126 AM EST SUN FEB 10 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST MONDAY... * LOCATIONS...RIDGETOPS AND HIGHER MOUNTAIN VALLEYS WHERE WINDS MAY TEND TO CHANNEL OR ACCELERATE. * HAZARDS...STRONG WIND GUSTS. * WINDS...SOUTHERLY 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATER THIS AFTERNOON AND TONIGHT. * IMPACTS...POSSIBLE DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
612 WWUS71 KRNK 102107 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 407 PM EST SUN FEB 10 2013 ...STRONG SOUTHERLY WINDS THIS EVENING AND OVERNIGHT... .A COLD FRONT WILL PASS ACROSS THE REGION OVERNIGHT INTO EARLY MONDAY. SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO INCREASE AHEAD OF THE FRONT AND THEN CONTINUE DURING MUCH OF THE OVERNIGHT. NCZ001-018-VAZ007-009-010-015-WVZ042-110515- /O.CON.KRNK.WI.Y.0006.000000T0000Z-130211T1100Z/ ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GRAYSON-MERCER- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...TAZEWELL... MARION...BLAND...INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY... BLUEFIELD...FLAT TOP 407 PM EST SUN FEB 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * LOCATIONS...RIDGETOPS AND HIGHER MOUNTAIN VALLEYS WHERE WINDS MAY TEND TO CHANNEL OR ACCELERATE. * HAZARDS...STRONG WIND GUSTS. * WINDS...SOUTHERLY 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATER THIS AFTERNOON AND TONIGHT. * IMPACTS...POSSIBLE DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS
210 WWUS71 KRNK 110450 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1150 PM EST SUN FEB 10 2013 ...OVERNIGHT SOUTH WINDS COULD GUST TO 50 MPH... .STRONG LOW LEVEL WINDS WILL BE ENHANCED AHEAD OF A COLD FRONT EARLY MONDAY MORNING OVER THE SOUTHWEST VIRGINIA...SOUTHERN WEST VIRGINIA MOUNTAINS. NCZ001-018-VAZ007-009-010-015-WVZ042-111100- /O.CON.KRNK.WI.Y.0006.000000T0000Z-130211T1100Z/ ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GRAYSON-MERCER- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...TAZEWELL... MARION...BLAND...INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY... BLUEFIELD...FLAT TOP 1150 PM EST SUN FEB 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * LOCATIONS...RIDGETOPS AND HIGHER MOUNTAIN VALLEYS WHERE WINDS MAY TEND TO CHANNEL OR ACCELERATE. * HAZARDS...STRONG WIND GUSTS. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 50 MPH. * TIMING...UNTIL DAWN. * IMPACTS...POSSIBLE DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTING OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
354 WWUS71 KRNK 110843 AAA NPWRNK URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 343 AM EST MON FEB 11 2013 ...SOUTHERLY WINDS DIMINISHING EARLY THIS MORNING... NCZ001-018-VAZ007-009-010-015-WVZ042-110945- /O.CAN.KRNK.WI.Y.0006.000000T0000Z-130211T1100Z/ ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GRAYSON-MERCER- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...TAZEWELL... MARION...BLAND...INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY... BLUEFIELD...FLAT TOP 343 AM EST MON FEB 11 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS HAVE DECREASED TO BELOW WIND ADVISORY LEVELS EARLY THIS MORNING SO THE ADVISORY HAS BEEN CANCELLED. HOWEVER SOME GUSTS TO 40 MPH MAY STILL OCCUR ON THE RIDGES THROUGH MID MORNING. INCREASING WEST WINDS WILL DEVELOP THIS AFTERNOON WITH ADDED GUSTS TO 45 MPH OR STRONGER LIKELY INTO TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Feb 10, 12:26 AM EST, 3 hours 21 minutes earlier.
Area forecast discussion, Feb 10, 12:26 AM EST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1226 AM EST SUN FEB 10 2013 .SYNOPSIS... HIGH PRESSURE WILL REMAIN ACROSS THE REGION TONIGHT BEFORE PASSING OFFSHORE ON SUNDAY. A COLD FRONT WILL WORK EAST THROUGH THE MID ATLANTIC REGION SUNDAY NIGHT INTO MONDAY WITH THE NEXT ROUND OF RAINFALL FOR EARLY NEXT WEEK. ANOTHER STORM SYSTEM MAY DEVELOP OVER THE GULF STATES AND MOVE NORTHEAST ALONG THE SOUTHEAST COAST BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TODAY/... AS OF 900 PM EST SATURDAY... FORECAST IS IN GOOD SHAPE SO JUST SOME MINOR TWEAKS TO BRING TEMPS IN LINE WITH CURRENT OBS AND MATCH SKY GRIDS UP WITH CI SHOWN ON SAT PICS. THINKING BEHIND REMAINDER OF THE PERIOD IS UNCHANGED. PREVIOUS DISCUSSION... HIGH PRESSURE ACROSS THE OHIO VALLEY WILL BUILD EAST ACROSS OUR REGION TONIGHT AND MOVE OFF THE ATLANTIC COAST ON SUNDAY. THIS SHOULD ALLOW FOR GOOD RADIATIONAL COOLING TONIGHT...BEFORE SOME HIGH CLOUDS START TO JET IN OVER THE WEST WITH THE FLOW BACKING MORE SW LATER TONIGHT. USED NON-DIURNAL TEMPERATURES CURVE TONIGHT WITH TEMPERATURES RISING SUNDAY MORNING ACROSS THE HIGH TERRAIN IN THE WEST. OVERNIGHT LOWS WILL RANGE FROM THE UPPER TEENS TO LOWER 20S IN THE COLDER VALLEYS TO AROUND 30 ON RIDGES. CLOUDS INCREASE ON SUNDAY WITH A SLIGHT CHANCE OF RAIN IN THE FAR WEST BY LATE AFTERNOON. HIGH TEMPERATURES SUNDAY WILL BE ABOVE NORMAL WITH READINGS IN THE LOWER 40S IN THE NORTHWEST TO THE LOWER 50S IN THE SOUTHEAST. && .SHORT TERM /TONIGHT THROUGH TUESDAY/... AS OF 340 PM EST SATURDAY... MODELS REMAIN VERY CONSISTENT WITH THE TIMING...GOOD WARM AIR ADVECTION AND ISENTROPIC LIFT ASSOCIATED WITH THE NEXT BATCH OF RAIN COMING IN SUNDAY NIGHT. AMOUNT OF RAINFALL IS MORE QUESTIONABLE BUT APPEARS MOST LOCATIONS WILL HAVE 0.25 TO 0.50 INCHES WITH LOCALLY HIGHER AMOUNTS ON THE EAST SLOPES OF THE RIDGES AND THROUGH THE FOOTHILLS SINCE THERE WILL BE A PROLONGED PERIOD OF SOUTHEAST WINDS OVERNIGHT. BUFKIT FROM THE GFS SUGGESTING THE FAR NORTHERN COUNTY WARNING AREA HAS THE POTENTIAL FOR A FEW HOURS OF FREEZING RAIN...SO FOR NOW HAVE KEPT TEMPERATURES ABOVE FREEZING. 12Z MODELS WERE NOT QUITE AS STRONG WITH THE SOUTH TO SOUTHEAST WINDS FROM THE SURFACE TO 850 MB. HAVE HIGHER ELEVATIONS...MAINLY CLOSER TO 4000 FEET...FROM WATAUGA COUNTY THROUGH TAZEWELL WITH GUSTS REACHING ADVISORY CRITERIA. BEHIND THE COLD FRONT THAT CROSSES THROUGH THE FORECAST AREA ON MONDAY...EXPECT GUSTY WEST WINDS IN THE AFTERNOON. SURFACE HIGH PRESSURE APPROACHES BY TUESDAY MORNING. LATE MONDAY NIGHT THERE MAY BE ENOUGH UPSLOPE LOW LEVEL MOISTURE FOR CLOUDS IN SOUTHEAST WEST VIRGINIA...BUT BY MID MORNING THESE WILL ERODE. STAYED CLOSE TO COOLER GUIDANCE FOR HIGHS ON MONDAY AND TUESDAY. NOT CONFIDENT ENOUGH YET TO PUT HIGHS IN THE PIEDMONT IN THE UPPER 60S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... AS OF 240 PM EST SATURDAY... THE AREA WILL REMAIN IN A FAIRLY PROGRESSIVE PATTERN THROUGH THIS PORTION OF THE FORECAST. WE FIRST WILL ENCOUNTER TUESDAY NIGHT INTO WEDNESDAY...AN AREA OF SURFACE LOW PRESSURE WILL PROGRESS FROM GEORGIA TO OFF THE COAST OF NORTH CAROLINA. COINCIDENT TO THIS...A SHORTWAVE TROUGH WILL APPROACH THE REGION FROM THE LOWER OHIO VALLEY. WHILE THERE STILL ARE NOTABLE DIFFERENCES IN THE MODELS...THE GENERAL TREND IS FOR THE SOUTHERN HALF OF THE REGION TO EXPERIENCE PRECIPITATION THAT WILL BE ALONG THE NORTHERN AND NORTHWESTERN FLANKS OF THIS LOW. WHAT WILL MAKE A SIGNIFICANT IMPACT ON OUR FORECAST IS THE STRUCTURE OF THE LOW LEVEL TEMPERATURE PROFILE ACROSS THE FORECAST AREA DURING THIS PRECIPITATION. THE GFS SOLUTION OFFERS MILD ENOUGH AIR OVER THE SOUTHERN HALF OF THE REGION FOR A WINTRY MIX...WITH LIGHT SNOW IN THE NORTH TO THE COLDER. THE ECMWF IS SLIGHTLY MILDER AND OFFERS A WINTRY MIX FOR THE ENTIRE AREA. THE CANADIAN SOLUTION IS COOLER WITH A SNOW FORECAST FOR MUCH OF THE AREA AND A WINTRY MIX FOR THE FAR SOUTH. AT THIS POINT...WE WILL KEEP IT SIMPLE WITH EITHER A RAIN OR SNOW FORECAST BASED UPON THE FORECAST SURFACE TEMPERATURE TUESDAY NIGHT INTO WEDNESDAY. THE SHORTWAVE TROUGH TO OUR WEST...CROSSES THE REGION BY LATE IN THE DAY WEDNESDAY. THIS WILL BRING AN ACCOMPANYING COLD FRONT THROUGH THE REGION AND COLDER AIR TO FOLLOW. PRECIPITATION WILL TRANSITION TO SHOWERS OF RAIN OR SNOW BASED UPON THE LOCAL TEMPERATURE AS ANY TYPE OF WARM NOSE WILL BE QUICKLY ERODED BY COLD AIR ADVECTION. WEDNESDAY NIGHT...SCATTERED RAIN OR SNOW SHOWERS ARE EXPECTED ACROSS THE FORECAST AREA DURING THE EVENING. AFTER MIDNIGHT...ISOLATED SNOW SHOWERS ARE FORECAST ACROSS SOUTHEAST WEST VIRGINIA. ON THURSDAY...DRY HIGH PRESSURE WITH LIMITED CLOUD COVER BUILDS OVER THE AREA BY THE AFTERNOON. THE HIGH IS QUICKLY SHUNTED TO THE COAST BY THURSDAY NIGHT AS A WEAK COLD FRONT ASSOCIATED WITH LOW PRESSURE HEADING EAST THROUGH THE GREAT LAKES IMPACTS OUR REGION. ONLY ISOLATED UPSLOPE SNOW SHOWERS ACROSS SOUTHEAST WEST VIRGINIA ARE EXPECTED WITH ITS PASSAGE. AS WE HEAD INTO THE WEEKEND...THE GREAT LAKES TROUGH DEEPENS AND AMPLIFIES. A IMPULSE OF ENERGY WILL ROUND THE BASE OF THE TROUGH AND BRING A RETURN OF RAIN AND SNOW SHOWERS TO A GREATER EXTENT OF THE REGION FRIDAY NIGHT INTO SATURDAY. TEMPERATURES WILL START TO TREND COLDER AGAIN AS GUSTY NORTHWEST FLOW COLD AIR ADVECTION BY SATURDAY. && .AVIATION /05Z SUNDAY THROUGH THURSDAY/... AS OF 1215 AM EST SUNDAY... KEEPING VFR CONDITIONS INTO SUNDAY WITH HIGH PRESSURE PASSING NORTH AND EAST OF US. SHOULD SEE SOME INCREASING MID AND HIGH CLOUDS OVERNIGHT INTO SUNDAY...WITH SFC WINDS TURNING SOUTHEAST. WINDS SHOULD START TO INCREASE AT KBLF SUNDAY AFTERNOON WITH SCATTERED LOWER CLOUDS IN THE 2-4KFT RANGE MOVING IN. SUNDAY NIGHT... WINDS WILL INCREASE FROM THE SOUTH LASTING INTO MONDAY. MVFR AND POSSIBLY IFR CIGS/VSBY WITH A GENEROUS COVERAGE OF RAIN IS ON TAP SUNDAY NIGHT INTO MONDAY. LOW LEVEL WIND SHEAR IS A POSSIBILITY OVER THE AIRPORTS SUNDAY NIGHT WITH WIND GUSTS AROUND KBLF OVER 30 KTS ESPCLY DURING THE EVENING. AS THE FRONT MOVES THROUGH MONDAY AFTERNOON WINDS TURN WEST WITH GUSTINESS EXPECTED AREA WIDE. ON TUESDAY...A FRONTAL BOUNDARY WILL BE STALLED JUST TO THE SOUTH OF THE REGION. EXPECT MVFR CONDITIONS AND SOME LINGERING RAIN ACROSS PRIMARILY THE SOUTHERN THIRD OF THE AREA. ANOTHER AREA OF LOW PRESSURE MAY FORM ON THE RESIDUAL FRONT TO THE SOUTH BY MIDWEEK WITH PERHAPS ANOTHER ROUND OF PRECIP AND LOWER CIGS ON WEDNESDAY. VFR SHOULD RETURN TO ALL SITES ON THURSDAY AS WEAK HIGH PRESSURE BUILDS IN BEHIND THE EXITING AREA OF LOW PRESSURE. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/KK NEAR TERM...KK/MBS/WP SHORT TERM...AMS LONG TERM...DS AVIATION...JH/KK/WP
Hazardous weather outlook, Feb 9, 6:38 PM EST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 638 PM EST SAT FEB 9 2013 NCZ001-002-018-VAZ007-009-010-012-015-016-WVZ042-102345- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-WYTHE-GRAYSON-CARROLL- MERCER- 638 PM EST SAT FEB 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG SOUTHERLY WINDS MAY GUST TO 40 OR 45 MPH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ011-013-014-017>020-022>024-032>035-043>047- 058-059-WVZ043>045-102345- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-GILES-PULASKI- MONTGOMERY-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT- ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-SUMMERS-MONROE- GREENBRIER- 638 PM EST SAT FEB 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Virginia, 2013Wind Advisories in North Carolina, 2013Wind Advisories in West Virginia, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.